... problem now lies in the damage I caused falling asleep sitting up with my chin to my chest. I am finding it extrremely difficult to keep my head up. Any suggestions out there?
Good for you. You seem to have the worst part over with. Wonderful. As far as falling asleep, maybe that's just another part of the detox. I guess you could look at it this way, better asleep and not in pain than awake and in pain or full blown detox... I love happy endings... Best to you and your family..Kimmie1
Well compared to what you just went through and I applaude you... Congratulations. I think your stiff neck just might be something minor. Your Doc can prescribe anti-inflamatory medication and also a muscle relaxor. Maybe I can'y say that he will but therapy may help as well. I hope this was a little helpful. Good Luck and once again Congratulations Barb
Hey Mike, I am so amazed by your strength and conviction... WOW! I'm sure you'll have a lot of adjustments (figurative and literal) to make in the near future, but you are certainly well on your way to the life you had hoped for. You are a wonderful power of example to everyone here who has gone through,or is currently in the process of detox. If you can reach without hurting yourself, please give yourself a great big pat on the back for me!! I am proud to know you as a friend and contemporary. I hope you find out what's going on with that neck/chin problem. All the best to you, Kim (keemo7)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 4 answers
Posted 19 Mar 2012 • 2 answers
Posted 10 Dec 2012 • 3 answers
Posted 21 Mar 2013 • 2 answers
I have been on fentanyl 150 mcg for 6 years my Dr has given me gabapentin 300 mg 2 a day is this ok?
Posted 23 Nov 2015 • 1 answer